# SDR AALA20011297

- Difficulty date: June 21, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SIDE OF STATION 520 SHEAR TIE HAS LIGHT CORROSION BETWEEN STRINGER 28 RL.  CUT AND REMOVED CORRODED AND CRACKED FLANGE OF SHEAR TIE.  FABRICATED AND INSTALLED REPAIR PART IAW SRM 53-10-4 FIG 5.  (M)
